# SDR DHL2003801083

- Difficulty date: July 10, 2003
- Submitted: July 11, 2003
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Mechanism
- Condition: Lack Of Lube
- Location: Rt Gear Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER LANDING GEAR RETRACTION, DOOR NOT LATCHED AND RIGHT DOOR UNSAFE LIGHT ILLUMINATED 3 TIMES AND THEN EXTINGUISHED.  VISUALLY INSPECTED RIGHT GEAR DOOR UP LATCH MECHANISM, NO DEFECTS NOTED.  LUBED MECHANISM, PERFORMED TEST OF UP LATCH AS PER M/M 32-31-4, CHECKED GOOD EACH TIME.
